MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK; SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK; SYRINGE
Catalog Number 303393
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd twinpak component was damaged.The following information was provided by the initial reporter: "hcp contact called on behalf of a pharmacist who reported hairline fracture in the bd syringe supplied from one tnkase 50mg kit.The defect was observed when the pharmacist was drawing up sterile water on 12/29/2023.Hcp confirmed that there was no damage to the carton.The bd syringe was not mishandled, dropped, nor in contact with hard surface.Fluid was leaking from the hairline fracture of the syringe, after the pharmacist had drawn up the sterile water from the kit." vendor-batch-no: 1336573 vendor-material-no: 303393 defect: damaged syringe ¿ hairline fracture in syringe.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Pr 9531058 ¿ follow up mdr for device evaluation since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10 manufacture narrative.

Brand Name
BD TWINPAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18636976
Report Number1213809-2024-00056
Device Sequence Number7834548
Product Code FMI
UDI-Device Identifier30382903033936
UDI-Public(01)30382903033936
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303393
Device Lot Number1336573
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date02/03/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown